# SDR FDEA201310302655

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 146N68501
- Part serial: 49
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOOR LOWER FRAME BETWEEN FWD CAVITY, INTERNAL SIDE CORRODED, REMOVED CORROSION IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-00-53, DET V, FIG 101.  REMOVED DAMAGE AREA IAW SRM 51-70-13 FIG 1.  INSTALLED REPAIR IAW SRM 51-40-02 AND 51-70-13, FIG 1.  COMPLIED WITH EA F-5230-T0303214.  CLASSIFIED AS A CATEGORY B MAJOR REPAIR.
